advertisement
Question
Posted by: Annon | 2011/10/11

Stopping the pill

Hi

i stopped the pill in August and got my period 5 weeks later on 27 August. it lasted a week and on 10 October i got red/brown discharge and slight bleeding. is this a normal symptom of stopping yasmin? in the beginning of July, my pharmacist advised that i take escapelle after missing one pill and finding out several days later but that should have been out of my system by now. could that be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi A

Your periods may be irregular when you first come off the pill, and you should allow up to six months for your natural cycle to re-establish itself fully. It's quite common to have a longer delay before normal periods start again after stopping the pill.
Regarding the Escapelle - It is very unlikely to be the cause.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/10/12

Hi A

Your periods may be irregular when you first come off the pill, and you should allow up to six months for your natural cycle to re-establish itself fully. It's quite common to have a longer delay before normal periods start again after stopping the pill.
Regarding the Escapelle - It is very unlikely to be the cause.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement